# SDR 2008UALA06191

- Difficulty date: October 20, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 25,330 hours, 10,567 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS AT ROWS 8 AND 9 SEATS ABC ARE INOP.  RELAMPED EMERGENCY LIGHTS, NO HELP.  FOUND CONNECTOR AT BOTTOM OF SEAT LOOSE.  CLEANED CONNECTOR AND SECURED.  EEL LIGHT WORK NORMAL.
